| Model Number |
AA63141002 |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Once our evaluation is complete, a follow-up report will be submitted.
Event or Problem Description
According to the available information, the indwelling catheter balloon burst after 2-3 days while it was inserted.The balloon was pumped 8-10 times.There has been no harm to the end user.
Additional Manufacturer Narrative
This follow-up mdr is created to document the conclusion of the evaluation.After receiving this complaint, we searched for other complaints and we didn't find other complaints on this lot number.Checking the quality databases revealed a connection with the described defect and is followed monthly.Unfortunately no sample is available from the customer and we cannot go further than the documentary investigation which didn't reveal any anomaly recorded during production.The balloon burst defect issue is known and monitored on a monthly basis.Possible root cause is a weakness area in the silicone material of the balloon.Based on the above, this complaint is confirmed as a product defect.No other corrective action will be implemented as the specific trend for balloon burst of this product family has an average acceptable as per the threshold.